# SDR AWXA200301268

- Difficulty date: October 1, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 417N381016
- Condition: Will Not Test
- Location: Lav O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK THE FORWARD LAVATORY OXYGEN MASK DOOR CONTAINER TEST STOP BUTTON FAILED TEST. MAINTENANCE REMOVED AND REPLACED FORWARD LAVATORY OXYGEN MASK ASSEMBLIES IAW BMM TASK 35-22-31-004-059, AND TASK 35-22-31-404-051, OPERATIONAL CHECK WAS GOOD.
